# SDR V0XD201411250248

- Difficulty date: November 21, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 25,272 hours, 17,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 280 IS CRACKED.  R & R FLOORBEAM IAW SRM 53-11-41.  WORK ORDER 80258 WORK CARD 1067.
